Save $1 with Theraflu
Theraflu Hot Liquid Powder is easy to make at home or at work. Each single dose packet quickly dissolves in water to help you start feeling better fast.
Theraflu Hot Liquid Powder comes in regular and nighttime options. Both versions can help to relieve cold and flu symptoms including nasal congestion, cough, sore throat, body aches, and fever. Theraflu Daytime Severe Cold and Cough Hot Liquid Powder is formulated with acetaminophen to relieve pain and reduce fever, dextromethorphan HBr to help suppress cough, and phenylephrine HCl to decongest the nasal passages. Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder is formulated with acetaminophen to relieve pain and reduce fever, antihistamine and cough suppressant diphenhydramine HCI, and nasal decongestant phenylephrine HCl.
To make Theraflu Hot Liquid Powder, simply follow the instructions below.
How to Use Theraflu Hot Liquid Powder
Open 1 packet and dissolve the contents into 8 oz. of hot water.
Stir the contents briskly.
Sip while the beverage is hot.
Make sure to consume the entire drink within 10-15 minutes.
Using a Microwave to Make Theraflu Hot Liquid Powder
Add the contents of 1 packet to 8 oz. of cool water, then heat. Stir briskly before and after heating. Be sure not to overheat. Consume within 10 to 15 minutes of brewing. Take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor, and do not use more than directed.
That’s all! Enjoy the great taste of the easy-to-brew, soothing cup of Theraflu Hot Liquid Powder so you can get back to feeling your best.
These directions apply to both Theraflu Daytime and Nighttime Hot Liquid Powders.
How Does It Work?
The active ingredients in Theraflu Hot Liquid Powder products get to work quickly, enabling powerful relief from cold and flu symptoms.
Theraflu Daytime Severe Cold and Cough Hot Liquid Powder contains acetaminophen, which is a pain reliever and fever reducer that helps cool the body and changes the way we perceive pain.1 It also contains dextromethorphan HBr, which is a cough suppressant that decreases activity in the area of the brain that controls coughing.2 The third active ingredient is phenylephrine HCl, a nasal decongestant that reduces blood vessel swelling in the nasal passages to relieve nasal congestion and sinus pressure.3
Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder also contains pain reliever and fever reducer acetaminophen and nasal decongestant phenylephrine HCI, as well as antihistamine and cough suppressant diphenhydramine HCI. As an antihistamine, diphenhydramine blocks histamine, which is the substance that causes allergy symptoms such as sneezing.4
Who Can Take Theraflu Hot Liquid Powder?
Theraflu Hot Liquid Powder is indicated for adults and children 12 years of age and over. It is not for use by children under the age of 12.
Find the Flavor for You
Theraflu Hot Liquid Powder is available in a range of great-tasting flavors that provide powerful relief that you can feel fast. Explore the full collection to find the right product for you:
- Theraflu Multi-Symptom Severe Cold Hot Liquid Powder in Green Tea and Honey Lemon
- Theraflu Cough Relief Hot Liquid Powder in Honey Lemon with Chamomile & White Tea
- Theraflu Daytime Severe Cold & Cough Hot Liquid Powder in Berry, Menthol & Green Tea
- Theraflu Flu & Sore Throat Hot Liquid Powder in Apple Cinnamon
- Theraflu Nighttime Severe Cold & Cough Hot Liquid Powder in Honey Lemon with Chamomile & White Tea
- Theraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder in Green Tea & Citrus
1. Acetaminophen. MedlinePlus. https://medlineplus.gov/druginfo/meds/a681004.html. Accessed 5/14/21.
2. Dextromethorphan. MedlinePlus. https://medlineplus.gov/druginfo/meds/a682492.html. Accessed 5/14/21.
3. Phenylephrine. MedlinePlus. https://medlineplus.gov/druginfo/meds/a606008.html. Accessed 5/14/21.
4. Diphenhydramine. MedlinePlus. https://medlineplus.gov/druginfo/meds/a682539.html. Accessed 5/14/21.